# SDR QXEA9500408

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- Engine: Rroyce SPEY55515
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,893 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRONG FUEL SMELL IN COCKPIT AND CABIN AFTER STARTING NR 1 ENGINE.  NR 1 HMU REPLACED I/A/W MAINT. MANUAL.  HMU OPS CHECKED GOOD ON GROUND RUN.  NO FUEL SMELL NOTED IN COCKPIT OR CABIN.  AIRCRAFT RETURNED TO SERVICE.
